need advice with steroid side effects - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment

Dr. Linda Rozell-Shannon, PhD President and Founder

   VBF 20th Anniversary Gala Friday, October 10, 2014 in New York City

VBF 2014 Annual Conference Saturday, October 11, 2014 in New York City

Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 03-20-2008, 01:42 PM
Jfrischhertz Jfrischhertz is offline
Junior Member
 
Join Date: Mar 2008
Posts: 6
Default need advice with steroid side effects

Hi,
My name is Jennifer Frischhertz and I have a 7month old girl with a lower lip H. She has had four lasers and one steriod injection thus far---three here in Austin and one in New York by Dr. Waner. She is scheduled for another laser and steroid injection next week (March 25). The first time she had the steroid injection she had a terrible reaction to it. She cried inconsoleably for almost two weeks and had massive GI distress. She was writhing in pain and nothing we did for her helped.
I'm posting this to see if anyone can suggest ANYTHING that could help her after her next injection to ease her discomfort. We have Prilosec on hand and would welcome any other suggestions that you may have. Thank you.
Jennifer
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
advice please for baby with 20+ hemangiomas SandyRam Help and Resources for Hemangiomas 8 02-16-2010 10:34 AM
Prednisone side effects NJW12 Help and Resources for Hemangiomas 8 02-12-2009 01:04 PM
Using Temovate for Hemangioma..is it safe? Tessamarie Help and Resources for Hemangiomas 2 01-30-2009 04:40 PM
Side effects from steroid injection? mrssuperspy Help and Resources for Hemangiomas 5 01-27-2009 10:30 PM
for Corrine-need advice about steroid injection Jfrischhertz Help and Resources for Hemangiomas 1 03-24-2008 01:33 AM